# SDR HALA2009122900609

- Difficulty date: December 29, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 90,174 hours, 17,365 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Gcu
- Part number: 734284F
- Part serial: 4285
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS - LT GENERATOR FAILED/RESET/FAILED.  BITE BPCU FAULT MSG, DP TRIP GEN/FDR, DP TRIP MAIN BUS/OVERLAP ZONE.  CHK IAW FIM 24-20-00/101 & WDM 24-21-11.  ALL CHECKED GOOD.  REMOVED AND REPLACED LT GCU AS A PRECAUTION.  OPS CHK NML.  OK FOR SERVICE.  RAN ENG OPS CHK, NML.
